# SDR K11A2025091600339

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N403CK
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26280
- Aircraft time: 60,503 hours, 36,962 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW PRESSURE HYDRAULIC LIGHT ILLUMINATED ON ELECTRIC PUMP #1, "B" SIDE.   R AND R SYSTEM "B" EMDP IAW AMM 29-15-22, OPS AND LEAK CHECK GOOD IAW AMM 29-15-00.
